# SDR DALA2015122907814

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 112,627 hours, 16,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FORWARD OUT CHORD CRACK AREA REPAIRED IAW SRM 53-80-08, REPAIR 9.
